# SDR FDEA201303040494

- Difficulty date: March 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 62,589 hours, 10,693 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, FOUND LT CTR GEAR DOOR MISSING.  RT CTR GEAR DOOR TORN.    LT CTR GEAR DOOR REMOVED AND REPLACED AS PER AMM32-17-04-4 REV 75.
